MathSciNet Relay Station
MathSciNet bibliographic data
MR138807 (25 #2250) 33.40
Karlin, Samuel; McGregor, James L. Determinants of orthogonal polynomials. Bull. Amer. Math. Soc. 68 1962 204–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement